Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Entropy-Based Methods of Modeling Stochastic Production Efficiency

Douglas J. Miller
American Journal of Agricultural Economics
Vol. 84, No. 5, Proceedings Issue (Dec., 2002), pp. 1264-1270
Stable URL: http://www.jstor.org/stable/1245057
Page Count: 7
  • Download ($36.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Entropy-Based Methods of Modeling Stochastic Production Efficiency
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1264]
    [1264]
  • Thumbnail: Page 
1265
    1265
  • Thumbnail: Page 
1266
    1266
  • Thumbnail: Page 
1267
    1267
  • Thumbnail: Page 
1268
    1268
  • Thumbnail: Page 
1269
    1269
  • Thumbnail: Page 
1270
    1270